

Author: Gatto Riccardo
Publisher: Springer Publishing Company
ISSN: 1387-5841
Source: Methodology And Computing In Applied Probability, Vol.12, Iss.3, 2010-09, pp. : 533-551
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
In this article we propose an accurate approximation to the distribution of the discounted total claim amount, where the individual claim amounts are independent and identically distributed and the number of claims over a specified period is governed by an inhomogeneous Poisson process. More precisely, we compute cumulant generating functions of such discounted total claim amounts under various intensity functions and individual claim amount distributions, and invert them by the saddlepoint approximation. We provide precise conditions under which the saddlepoint approximation holds. The resulting approximation is numerically accurate, computationally fast and hence more efficient than Monte Carlo simulation.
Related content


On the Poisson Approximation of the Binomial Distribution
Siberian Mathematical Journal, Vol. 42, Iss. 2, 2001-03 ,pp. :


Approximation of Hunt Processes by Multivariate Poisson Processes
By Ma Z-M.
Acta Applicandae Mathematicae, Vol. 63, Iss. 1-3, 2000-09 ,pp. :




Hypotheses testing for a multidimensional parameter of inhomogeneous Poisson processes
By Fazli Kh.
Statistics, Vol. 42, Iss. 5, 2008-10 ,pp. :


Asymptotic deficiency of score test for inhomogeneous Poisson processes
By Fazli Kh.
Statistics, Vol. 48, Iss. 3, 2014-05 ,pp. :